Communications in Mathematical Physics

Fay's trisecant identity and conformal field theory

A. K. Raina

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 122, Number 4 (1989), 625-641.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104178594

Mathematical Reviews number (MathSciNet)
MR1002836

Zentralblatt MATH identifier
0682.14022

Subjects
Primary: 14K20: Analytic theory; abelian integrals and differentials
Secondary: 14K25: Theta functions [See also 14H42] 81E40

Citation

Raina, A. K. Fay's trisecant identity and conformal field theory. Comm. Math. Phys. 122 (1989), no. 4, 625--641. https://projecteuclid.org/euclid.cmp/1104178594


Export citation